1 doctor weighed in:

I had unprotected sex a week after the Depo-Provera and my period been on every since... Help please?

1 doctor weighed in
Dr. Chevies Newman
Obstetrics & Gynecology

In brief: The bleeding is not

Likely due to the intercourse, the depo can cause that on its own.
That is unless you got an infection of the cervix. The depo bleeding is common at first and can be remedied but call your doc and be patient, it will improve over time. Good luck.

In brief: The bleeding is not

Likely due to the intercourse, the depo can cause that on its own.
That is unless you got an infection of the cervix. The depo bleeding is common at first and can be remedied but call your doc and be patient, it will improve over time. Good luck.
Dr. Chevies Newman
Dr. Chevies Newman
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
111,000 doctors available
Read more answers from doctors